# SDR AALA201909159010

- Difficulty date: September 13, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737823
- Aircraft serial: 31234
- Aircraft time: 11,710 hours, 4,740 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Condition: Missing
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS FWD ENTRY DOOR NOT FULLY OPEN, BINDS. REPLACED MISSING HARDWARE ON L1 GUST LOCK IAW AMM 52-11-21. DOOR OPS NORMAL IAW AMM 52-11-21.
